EconPapers    
Economics at your fingertips  
 

Global Optimality Conditions for Classes of Non-convex Multi-objective Quadratic Optimization Problems

V. Jeyakumar (), G. M. Lee () and G. Li ()
Additional contact information
V. Jeyakumar: University of New South Wales
G. M. Lee: Pukyong National University
G. Li: University of New South Wales

A chapter in Variational Analysis and Generalized Differentiation in Optimization and Control, 2010, pp 177-186 from Springer

Abstract: Abstract We present necessary and sufficient conditions for identifying global weak minimizers of non-convex multi-objective quadratic optimization problems. We derive these results by exploiting the hidden convexity of the joint range of (non-convex) quadratic functions. We also present numerical examples to illustrate our results.

Keywords: Quadratic Constraint; Joint Range; Quadratic Optimization Problem; Global Optimality Condition; Weak Minimizer (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0437-9_9

Ordering information: This item can be ordered from
http://www.springer.com/9781441904379

DOI: 10.1007/978-1-4419-0437-9_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0437-9_9